Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 328630, 12 pages
Research Article

Existence and Multiplicity of Homoclinic Orbits for Second-Order Hamiltonian Systems with Superquadratic Potential

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 25 September 2012; Accepted 11 January 2013

Academic Editor: Wenming Zou

Copyright © 2013 Ying Lv and Chun-Lei Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yiwei Ye, and Chun-Lei Tang, “Multiple Homoclinic Solutions for Second-Order Perturbed Hamiltonian Systems,” Studies in Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Xu Zhang, and Shiwang Ma, “Periodic and Solitary Travelling Waves in Infinite Lattices without Ambrosetti–Rabinowitz Condition,” Journal of Dynamics and Differential Equations, vol. 28, no. 2, pp. 419–430, 2014. View at Publisher · View at Google Scholar
  • Lin Li, and Chun-Lei Tang, “Infinitely many solutions for a nonlinear Klein-Gordon-Maxwell System,” Nonlinear Analysis-Theory Methods & Applications, vol. 110, pp. 157–169, 2014. View at Publisher · View at Google Scholar